Diffusion Coefficients of Single and Many Particles in Lattices with Different Forms of Disorder

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 223-224)

Main Theme:

Edited by:

D.K. Chaturvedi and G.E. Murch

Pages:

151-160

DOI:

10.4028/www.scientific.net/MSF.223-224.151

Citation:

K.W. Kehr and T. Wichmann, "Diffusion Coefficients of Single and Many Particles in Lattices with Different Forms of Disorder", Materials Science Forum, Vols. 223-224, pp. 151-160, 1996

Online since:

July 1996

Export:

Price:

$35.00

In order to see related information, you need to Login.